Patient with Terbinafine-Induced Subacute Cutaneous Lupus Erythematosus Followed by Thalidomide-Induced Orofacial Neuropathy: Beta Blocker Use, Hypertension, and the Risk of Psoriasis: Eczematous Reaction to Intravenous Immunoglobulin: Nicolau Syndrome After Intra-Articular Glucocorticoid Injection: Troponin Leak Associated with Drug-Induced Methemoglobinemia

    loading  Checking for direct PDF access through Ovid

Abstract

The purpose of this feature is to heighten awareness of specific adverse drug reactions (ADRs), discuss methods of prevention, and promote reporting of ADRs to the US Food and Drug Administration's (FDA's) MedWatch program (800-FDA-1088). If you have reported an interesting, preventable ADR to MedWatch, please consider sharing the account with our readers. Write to Dr. Mancano at ISMP, 200 Lakeside Drive, Suite 200, Horsham, PA 19044 (phone: 215-707-4936; e-mail: mmancano@temple.edu). Your report will be published anonymously unless otherwise requested. This feature is provided by the Institute for Safe Medication Practices (ISMP) in cooperation with the FDA's MedWatch program and Temple University School of Pharmacy. ISMP is an FDA MedWatch partner.

Related Topics

    loading  Loading Related Articles